# SDR 08FDEA01679

- Difficulty date: April 29, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC200910
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E OUTBD FLAP, INBD TRACK, INBD SIDE, SKIN HAS A GOUGE. REMOVED PLATE DAMAGE IAW SRM 51-25-01;  VOL II.   FABRICATED IAW DWG ARC 2009,  REV Y.  ALODINED & PRIMED IAW SRM 51-21-01 VOL II PGS 21 & 24.   INSTALLED IAW SRM 51-35-01 VOL II.   PART MARKED IAW GMM 7-0-1000.   PAINTED IAW SRM 51-21-02;  VOL II;  PG 8.
